# SDR RRXA11054

- Difficulty date: July 24, 2000
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,870 hours, 30,853 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fitting
- Part number: ADJ7011501
- Condition: Corroded
- Location: Sta1761  X=-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO CENTER PIT JAM AFT OMNI ROLER FITTING AT STA 1761 AND X=-70, DAMAGE EXCEEDED LIMITATIONS IAW DC-10 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-21-01. RECEIVED PART AND INSTALLED IAW DC-10 SRM 51-31-01, 51-41-01. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
